# SDR MASA200600058

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 5,225 hours, 3,725 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Aileron Trim Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6530 PHX - RIGHT AILERON TRIM INOP.  MX CLEANED AILERON TRIM SWITCH AND OPS CHECK GOOD.
